# SDR UALA2011052702606

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 29,985 hours, 13,213 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Condition: Missing
- Location: Crew O2 Bottle
- Component: Bottle
- Component part number: 89151114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL SHUT OFF VALVE FOR CREW O2 CYLINDER IS MISSING.  REMOVED AND REPLACED O2 BOTTLE.  OP CHECKS GOOD IAW AMM.
